- Holder continuity for a family of nonlocal hypoelliptic kinetic equations
In the statement of the theorem 1.1, there is an erroneous expression .
This should be , the function is never defined or referenced elsewhere.
- De Giorgi techniques applied to Hamilton-Jacobi equations with unbounded right-hand side
The citation to the paper of Schwab is incorrect in some versions. We intended to cite the result "Stochastic homogenization of Hamilton-Jacobi equations in stationary ergodic spatio-temporal media" by Schwab, Russell W. published in Indiana Univ. Math. J. 58 (2009), no. 2, 537–581.
Though the description of the paper is as intended, we erroneously entered, in the bibliography, a different paper by the same author, titled "Stochastic homogenization for some nonlinear integro-differential equations."